How To Deal With Post-APP Abdominal Pain?
Good afternoon, I want to ask …. 4 weeks ago my brother did an appendectomy because of Susp. Appendicitis, 3 weeks passed there was no problem, after 3 weeks later there was excessive activity which caused my sister to have nausea, vomiting, bloating, and stomach enlargement, then on paracetamol and lanzoprasol therapy, 2 days of therapy, day 3 experiencing more abdominal pain , then hospitalized for 6 days a suspicion of intestinal adhesions, but lab results, abdominal X-rays, fluoroscopy are all normal, now I have gone home, but the symptoms have not subsided and even have increased to constipation. if constipation is not resolved it will become tightness in the stomach and also pain. how to deal with the symptoms of pain, because it also interferes with not being able to sleep at night
To reduce pain, it is better for your younger siblings to avoid excessive activities, carry heavy weights, consume fibrous foods, increase water consumption to 2-3 liters per day, and temporarily avoid driving their own vehicles and squatting for too long.
if the pain is still felt, you should take a pain reliever such as paracetamol according to the recommended dose, or you can see a doctor directly for evaluation and given the appropriate treatment.
so, hopefully useful